4-H COUNCIL MEMBERS

Kara Eisenmann, Jase Cuda, Kelly Gall, Jeanne Scheuneman, Al Sucha, Laura Eisenmann, Tina Bourek, Karlee Bourek, Lloyd Cuda, Staci Shonka, Aspen Shonka, Renae Vogel, Cori Vavricek, Axel Vavricek, Jayda Kingston, Sara Prinz, Jace Prinz, Brent Brabec, Audrey Brabec

GENERAL SUPERINTENDENT

KateLynn Ness, Extension Educator TJ Prochaska, Extension Educator

PRE-FAIR ACTIVITIES

- April 6 4-H Communication Event, Columbus
- May 29 Livestock Judging Contest, Fairgrounds
- June 13 Pre-entries for all livestock & all exhibits in the 4-H Building due in Extension Office by 4:30 p.m.
- June 26 Horticulture Contest, Tree ID Contest, Grass & Weed ID Contest & Insect ID Contest, Columbus
- July 8 Dog Show, Ag Park, Columbus
- July 10 Favorite Foods Revue, Heun Church Basement, 1:00 p.m.
- July 10 4-H Fashion Revue Judging, Heun Church Basement, 3:00 p.m. 5:00 p.m.
- July 14 County Fair Clean Up, 4:00 p.m. 8:00 p.m.

COUNTY FAIR 4-H ACTIVITIES

Colfax County Fairgrounds Phone Number 402-487-2254

TUESDAY, JULY 15

- 9:00 a.m. 1:00 p.m. 4-H Clothing & Home Design & Restoration judging and entry of <u>ALL</u> exhibits for Department C. This includes Quilt Quest. No appointments necessary.
- 9:00 a.m. 1:00 p.m. 4-H Photography judging and entry of <u>ALL</u> exhibits in Department B, Divisions 180-182. No appointments necessary.
- 5:00 p.m. 7:30 p.m. Entry of Exhibits in 4-H Building (Except Clothing, Home Design & Restoration & Photography)

WEDNESDAY, JULY 16

- 8:00 a.m. to 10:00 a.m. Entry of Exhibits in 4-H Building (Except Clothing, Home Design & Restoration & Photography)
- 10:00 a.m. Judging of exhibits in 4-H Building
- 5:00 p.m. 9:00 p.m. Entry & Weigh in of Poultry (also can enter & weigh in on Thursday)
- 6:00 p.m. 9:00 p.m. Entry of Breeding Beef & Cow-Calf Pairs exhibits
- 6:00 p.m. 9:00 p.m. Entry & Weigh in of Market Beef exhibits
- 7:00 p.m. 9:00 p.m. Entry of 4-H Horse exhibits
- 7:00 p.m. 9:00 p.m. Entry & Weigh in of Sheep & Goat exhibits
- *By 9:00 p.m. Wednesday Notify Beef Superintendents of Feeder Calf & Bucket Calf entries.
- *Clover Kids **MUST** inform all Livestock Superintendents of their intention to show your animal by 9:00 p.m. Animals will go home after the show.

THURSDAY, JULY 17

7:00 a.m. - 9:00 a.m. - Entry & weighing of all swine exhibits

8:00 a.m. - 10:00 a.m. - Entry of Dairy exhibits

8:00 a.m. - 11:00 a.m. - Entry of Rabbits

8:00 a.m. - 10:00 p.m. - Entry & Weigh in of Poultry

8:00 a.m. - FFA Sheep Show followed by 4-H Sheep

9:00 a.m. - 4-H Horse Show begins (4-H Horses MUST stay for duration of the fair)

12:00 p.m. or following Sheep Show - 4-H Dairy followed by 4-H Dairy Goats

Following Dairy Show - FFA Goat Show followed by 4-H Goats

6:45 p.m. - 4-H Fashion Revue at Grandstand

FRIDAY, JULY 18

7:30 a.m. - Beef show starts. Show order will be FFA Beef Showmanship, Feeder Calves, Breeding and Market Beef. Following the FFA show, will be 4-H Beef Showmanship, Bucket Calf, Feeder Calves, Cow-Calf, Breeding Beef, Market Beef and Pen of 3. Breaks will be taken as needed.

8:00 a.m. - 9:00 a.m. - Entry of 4-H Small Animals and Cats

9:00 a.m. - Small Animal and Cat Show followed by 4-H Rabbit Showmanship then 4-H Rabbit Show

SATURDAY, JULY 19

8:00 a.m. - FFA Swine Show followed by 4-H 8:00 a.m. - 4-H Poultry Showmanship followed by 4-H Poultry Show

Following the Swine Show, Round Robin 4-H & FFA Showmanship Contest

SUNDAY, JULY 20

4:30 p.m. - Parade

Immediately following parade - Trophy presentations

6:00 p.m. - Release of exhibits